# SDR COMA0260227

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 13,476 hours, 12,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Floor Support
- Part time: 13,476 hours, 12,855 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO FLOOR SUPPORT STRAPS CORRODED TO THE POINT THAT REPLACEMENT IS REQUIRED.REPAIRED I/A/W REO 601R-53-41-080.
